# SDR AALA20100725TUL04

- Difficulty date: July 25, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 56,652 hours, 29,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSE STATION 674 AT RIGHT SIDE CUSP SHEET IS CRACKED SEEN FROM MID CARGO.  INSTALLED CUSP REPAIR PER AARD 53-20-00-16.
